# SDR UALA2011090704846

- Difficulty date: September 7, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 35,313 hours, 14,333 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SILL CORROSION AT AFT GIRT BAR PLATE.  REMOVED CORROSION AND INSTALLED REPAIR PER MM ON NR C5486Q.
